Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pre teenager with suffering from high bleeding, U/S showed cyst in ovary, taking Obimet and Aldactone. Is it safe?

hi doctor my daughter 12 years old suffering from high bleeding from last 5-6 months. She took primlout N course for three months. But after 2 months again high bleeding started. Doctor prescribed her sysron N and for stop bleeding examic but after ultrasound she cyst in right ovary .And now she is taking obimet SR 500 MG and aldactone 50 both twice a day. Is it safe to take it?
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
Yes both the drugs are safe.
These drugs are given to treat insulin resistance.
Your daughter's symptoms will subside once she takes the course for at-least 3 months.
Hope this helps.
Dr Nilofer
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor